# SDR IPXA10562105

- Difficulty date: August 3, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, DENT IN FRAME AT BS 720 BETWEEN STR 24L AND 25L     REPAIRED IAW SRM 53-00-07-2R5, FIG 201, DETAIL III.
